need help on winstrol

Home  \  Forums  \  Chemistry  \  need help on winstrol
taitai98
I have made a batch as follow

1. Mix 14.25 ml of distilled water with 0.4 ml benzyl alcohol.
2. Pass through syringe filter into 20ml vial.
3. Put 2 ml PEG300/400 into breaker and add 0.6 ml of Polysorbate 80.
4. Add 1 g of stanozolol powder to PEG/Polysorbate 80 mix.
5. Swril and heat until solution is completely homogeneous and clear. Make sure do it until no hormone swirls, crystal or visible separation left. PEG may smoke, but it is okay.
6. Let Stanozolol liquid to cool down.
7. Draw it into 5 ml syringe, run it through the second new syringe into the 20 ml vial containing sterile water.
8. You can still use the same syringe filter as long as the filter is completely dry.
9. Filter the PEG/Polysorbate80/Stanozol mix through the filter into the water. It will titrate back into micronized form into the water.
10. Shake it vigerously.
11. Run 2 more ml of PEG300/400 through filter to purge.

but there is something that concerns me.

I have followed the instruction and mixed the cooled peg/polysorbate/stanozol mix into the filtered distilled water with b.a in it.

but when I mixed the two, liquid turned thick milky white with small clumps in it.

I've tried shaking it vigorously but clumps didnt disappear.

to test the formula, I have injected 1 cc into my buttocks and after 24 hours I had imobilizing pain in my buttocks, which disappeared after another 24 hours.

although the pain is gone, I am hesitant to further injection because of intensity of pain I have suffered.

is there something wrong with the formula? or is the pain normally associated with stanozol injection? and is the formula supposed to be white? and administered intramuscularly?

plz help me with appropriate response to trouble shoot these problems.

thanx in advance.  

07 Sep 2006 16:54

Mikebranson
I think I would have asked this advice PRIOR to putting it in my butt.....

Sounds like you missed/skipped a step.

Clumps are a bad sign....  

07 Sep 2006 17:19
Dex
yea uh i wouldnt have put it in my ass  

07 Sep 2006 18:23
jcvaughn26
[QUOTE=Dex]yea uh i wouldnt have put it in my ass[/QUOTE]

that's a first. lol




Seriously what is your cycle looking like? Hopefully not winny alone. Secondly no shouldn't have injected it, it crashed that's why its clumpy. Anything made with PEG is going to be painful. I have yet to use it but from everything I have read sounds painful and is not recommended by quite a few vets. If I were you I would drink the winny. Also winny isn't a novice homebrew I hope you have some experience with other compounds.  

07 Sep 2006 19:48
president_fad
injecting winny is dumb anyways.  

07 Sep 2006 21:20
regino007
The reason your winny may have clumped was maybe your powder was not micronized.
if it was you could have added the water too fast to the rest.
Win will have a milky look to it when it is mixed. You are pulling the powder into suspension................lol
I have to laugh cause the pain you are feeling is due to the peg and the powder not mixing well.
Just draw and drink it bro. The absorbtion rate is the same as injecting.
Good luck and keep us posted.  

08 Sep 2006 03:56

Login   or  Signup to comment
 


Related